MathSciNet Relay Station
MathSciNet bibliographic data
MR2844896 34C60 (34C37 37N25 92D25)
González-Olivares, Eduardo; González-Yañez, Betsabé; Mena Lorca, Jaime; Rojas-Palma, Alejandro; Flores, José D. Consequences of double Allee effect on the number of limit cycles in a predator-prey model. Comput. Math. Appl. 62 (2011), no. 9, 3449–3463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement